Alert archive / Florida / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 60, NWS Mobile, AL

January 22, 2017Okaloosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Jan 22, 2017, 8:21 AM CST for Okaloosa County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 22, 2017, 8:21 AM CST (14:21 UTC)
Expired
Jan 22, 2017, 9:00 AM CST
In force
39 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Okaloosa County, FL

The radar

The Eglin Afb radar (KEVX), 84 km from the middle of the area, began a volume at 14:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 22, 8:06 AM CSTTornado WatchSPC5 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 2.4 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2017-01-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1298 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2017-01-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 296 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1298 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
635 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
296 m²/s²
0-3 km storm-relative helicity
441 m²/s²
Significant tornado parameter
2.9
Supercell composite
15.6

Open this sounding in Storm Lab

The text

As transmitted.

856 
WUUS54 KMOB 221421
SVRMOB
FLC091-221500-
/O.NEW.KMOB.SV.W.0060.170122T1421Z-170122T1500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
821 AM CST SUN JAN 22 2017

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Southern Okaloosa County in northwestern Florida...

* Until 900 AM CST

* At 821 AM CST, a severe thunderstorm was located near Navarre
  Beach, or 7 miles west of Mary Esther, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Wright, Fort Walton Beach, Crestview, Niceville, Eglin AFB,
  Valparaiso, Mary Esther, Ocean City, Lake Lorraine, Shalimar, Cinco
  Bayou and Navarre Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 200 PM CST for northwestern
Florida.

LAT...LON 3029 8679 3038 8687 3039 8680 3039 8687
      3040 8689 3043 8689 3044 8691 3045 8690
      3044 8688 3040 8687 3041 8680 3053 8680
      3084 8639 3052 8639
TIME...MOT...LOC 1421Z 231DEG 37KT 3041 8679 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
4 follow-up statements
560 
WWUS54 KMOB 221434
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
834 AM CST SUN JAN 22 2017

FLC091-221500-
/O.CON.KMOB.SV.W.0060.000000T0000Z-170122T1500Z/
Okaloosa FL-
834 AM CST SUN JAN 22 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CST
FOR SOUTHERN OKALOOSA COUNTY...

At 834 AM CST, a severe thunderstorm was located near Wright, moving
northeast at 45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Wright, Fort Walton Beach, Niceville, Eglin AFB, Valparaiso, Ocean
City and Shalimar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 200 PM CST for northwestern
Florida.

LAT...LON 3051 8676 3084 8639 3052 8639 3042 8662
      3041 8670
TIME...MOT...LOC 1434Z 231DEG 37KT 3050 8667 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
020 
WWUS54 KMOB 221443
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
843 AM CST SUN JAN 22 2017

FLC091-221500-
/O.CON.KMOB.SV.W.0060.000000T0000Z-170122T1500Z/
Okaloosa FL-
843 AM CST SUN JAN 22 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CST
FOR SOUTHEASTERN OKALOOSA COUNTY...

At 843 AM CST, a severe thunderstorm was located near Valparaiso,
moving northeast at 45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

This severe thunderstorm will remain over mainly rural areas of
southeastern Okaloosa County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 200 PM CST for northwestern
Florida.

LAT...LON 3058 8665 3084 8639 3056 8639 3053 8649
      3050 8663
TIME...MOT...LOC 1443Z 231DEG 37KT 3056 8658 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
611 
WWUS54 KMOB 221453
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
853 AM CST SUN JAN 22 2017

FLC091-221500-
/O.CON.KMOB.SV.W.0060.000000T0000Z-170122T1500Z/
Okaloosa FL-
853 AM CST SUN JAN 22 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CST
FOR EAST CENTRAL OKALOOSA COUNTY...

At 853 AM CST, a severe thunderstorm was located 7 miles north of
Niceville, moving northeast at 45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

This severe thunderstorm will remain over mainly rural areas of east
central Okaloosa County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 200 PM CST for northwestern
Florida.

LAT...LON 3065 8639 3059 8649 3060 8654 3069 8654
      3084 8639
TIME...MOT...LOC 1453Z 231DEG 37KT 3063 8648 

HAIL...<.75IN
WIND...60MPH
 
$$
941 
WWUS54 KMOB 221458
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
858 AM CST SUN JAN 22 2017

FLC091-221508-
/O.EXP.KMOB.SV.W.0060.000000T0000Z-170122T1500Z/
Okaloosa FL-
858 AM CST SUN JAN 22 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL OKALOOSA COUNTY
WILL EXPIRE AT 900 AM CST...
                
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.

A tornado watch remains in effect until 200 PM CST for northwestern
Florida.

LAT...LON 3065 8639 3059 8649 3060 8654 3069 8654
      3084 8639
TIME...MOT...LOC 1458Z 231DEG 37KT 3065 8645 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 22, 6:44 AM CST, 1 hour 37 minutes earlier.

Area forecast discussion, Jan 22, 6:44 AM CST, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
644 AM CST Sun Jan 22 2017

.DISCUSSION...See updated information for land areas and aviation
discussion below.

&&

.UPDATE...Finally getting the final round of expected showers
and thunderstorms developing over central Mississippi as well as down
toward the mouth of the Mississippi River in Lousiana. Hi-REs models
indicate this area of storms will become better organized as it moves
east across our area this morninng. Some of the storms could be
strong to severe, with damaging winds, large hail and isolated
tornadoes possible. The storms are expected to move rather quickly to
the east across the region this morning, and be east our area by noon
or shortly thereafter. While there is a slight risk of severe weather
over most of our area this morning, there is an enhanced risk
generally east of a Greenville, Evergreen, Destin line. It is in this
area where the likelihood of severe weather is greatest this morning.
Further off to the east, over southeast alabama, southwest Georgia
and parts of north Florida SPC is upgrading to a rare HIGH RISK of
severe weather. Anyone traveling east should take note as there is
increasing confidence that severethunderstorms over that area today
will be capable of producing strong, long-track tornadoes. 12/DS

&&

.AVIATION...
22/12Z issuance...Showers and storms this morning resulting in
periods of IFR conditions, but ending west to east across the region by
noon or early afternoon. Strong sfc winds out of the west developing
in the wake of a frontal passage and associated thunderstorm
activity, 15 to 20 mph with gusts to 30 mph or slightly higher this
afternoon and tonight. 12/DS

&&

.PREV DISCUSSION... /issued 516 AM CST Sun Jan 22 2017/

NEAR TERM /Now Through Sunday night/...One more round of showers
and thunderstorms is expected to move east across the forecast area
this morning in association with the passage of a cold front. The
cold front will be nearing our Mississippi counties from the west at
the beginning of the period (22/12z) and should move rapidly east
across the remainder of the forecast area this morning and then east
of the area by or shortly after noon (22/18z) as a strong shortwave
ejects east across the region. Hi-Res models have been consistent
with the development of one more broken line of showers and
thunderstorms along the front as it moves east. Radar data shows that
these showers and storms have yet to begin to develop, but they
should start to do so within the next few hours. As the shortwave
ejects east, surface meso-low will likely develop along the front as
it moves east. This combined with 850 mb jet of around 40 knots
developing just ahead of the system, could support a few strong to
severe storms along the broken line as it moves east. As SPC has
indicated, we agree that best potential for this would be along and
east of a Butler, Chatom, Mobile line. SPC has that area outlooked
with a slight risk of severe weather for this morning. East of I-65
there is an enhanced risk, but this better threat will be diminishing
quickly this morning. In these areas there could be instances of
damaging wind gusts, large hail and possibly an isolated tornado from
mid morning until around noon. Thereafter, the front moves through
and the convective and severe storm threat finally ends. Tonight,
large upper low drifts east over interior portions of the southeast,
with wrap around moisture bringing a chance of light rain, but no
thunderstorms. Highs today in the mid 60s inland to lower 70s
coastal. Lows tonight ranging from the upper 40s northwest to low/mid
50s southwest. 12/DS

SHORT TERM /Monday Through Tuesday night/...Amplified upper level
trof pivots east northeast across the Mid-Atlantic Monday with
deep layer ridging spreading westward in its wake over the
Mississippi Valley through Tuesday. At the surface, as large frontal
occlusion centered over the western Carolinas/western Virginias
Monday morning translates quickly northeast off the Northeast US
mainland on Tuesday, high pressure slips east over the local area. As
the low increases its distance, wrap around cloudiness decreases from
southwest to northeast thru the course of the day Monday. Could be a
few lingering rains over the northeast early in the day before
ending. Gusty northwest winds likely Monday. Latest gridded wind
gusts show conditions meeting wind advisory criteria continuing thru
noon Monday with frequent gusts very near or moving above 30 mph over
the entire area. A decrease in speed anticipated during the
afternoon.

Lowering thickness values on Monday results in lower daytime
highs, near 60 interior to mid 60s over the southern zones. Overnight
lows Monday night near 40 interior to mid/upper 40s coast. Sunny
skies Tuesday with highs in the mid 60s area-wide. As surface high
begins to move east of the area, night-time lows Tuesday night
reflect a moderation into the mid to upper 50s over the southwest
zones while the cooler mins, in the upper 40s, reside over the
northeast zones. /10

LONG TERM /Wednesday Through Saturday/...Next front approaches from
the west on Wednesday with chance of showers returning to the local
area. Daytime highs moderate back into the lower to mid 70s Wednesday
before frontal passage on Thursday causes another downward swing in
temperatures with highs lowering into the mid to upper 50s northwest
and lower 60s southeast of I-65. Heading into the weekend, High
pressure over the Plains brings cool days both Friday and Saturday
with highs looking to not make it out of the 50s area-wide. Low
temperatures to dip back down into the mid to upper 30s north of the
coast Friday morning and be similar to these numbers again Saturday
morning. /10

MARINE...Adverse marine conditions are expected over the coastal
waters through the remainder of the weekend and into the early part
of the upcoming week. One more round of showers and thunderstorms
will move east across the marine area this morning in association
with the passage of a cold front. Some of these storms could again
be strong to severe. An increasingly strong southerly flow and
building seas in advance of the front this morning will become a
strong west to northwest flow this afternoon and tonight. Small
Craft and Gale conditions are anticipated over the marine area today
through at least early Monday (likely persisting into late Monday
well offshore), and Small Craft Advisory and Gale Warnings are in
effect. Diminishing winds and subsiding seas are expected heading
into the middle and late part of the week. 12/DS

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory from 6 PM this evening to noon CST Monday for
     ALZ051>060-261-262.

     Wind Advisory until noon CST Monday for ALZ263>266.

     High Rip Current Risk through late tonight for ALZ265-266.

FL...Wind Advisory until noon CST Monday for FLZ201>206.

     High Rip Current Risk through late tonight for FLZ202-204-206.

MS...Wind Advisory from 6 PM this evening to noon CST Monday for
     MSZ067-075-076-078-079.

GM...Small Craft Advisory until noon CST today for GMZ650-655-670-675.

     Gale Warning from noon today to 9 AM CST Monday for GMZ650-655-
     670-675.

     Small Craft Advisory until 9 AM CST Monday for GMZ630>635.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Jan 22, 5:39 AM CST, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
539 AM CST SUN JAN 22 2017

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-231200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
539 AM CST SUN JAN 22 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

ONE MORE ROUND OF THUNDERSTORMS IS EXPECTED TO MOVE EAST ACROSS THE
FORECAST AREA THIS MORNING. THERE COULD BE INSTANCES OF
DAMAGING WIND GUSTS...LARGE HAIL AND POSSIBLY AN ISOLATED TORNADO
FROM MID MORNING UNTIL AROUND NOON. THEREAFTER...THE SEVERE STORM
THREAT COMES TO AN END.

WIND ADVISORY AND HIGH RIP CURRENT RISK IS IN PLACE OVER THE COASTAL
ZONES TODAY AND TONIGHT. WIND ADVISORY EXPANDS NORTHWARD TO COVER
THE ENTIRE AREA BY TONIGHT.

REFER TO THE LATEST WIND ADVISORY AND COASTAL HAZARD MESSAGES ISSUED
BY THE NATIONAL WEATHER SERVICE IN MOBILE FOR SPECIFIC INFORMATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WIND ADVISORY REMAINS IN PLACE OVER THE ENTIRE AREA THROUGH NOON
MONDAY.

NO HAZARDOUS WEATHER EXPECTED TUESDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH SATURDAY.

GMZ630>635-650-655-670-675-231200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
539 AM CST SUN JAN 22 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

HIGH END SMALL CRAFT ADVISORY CONDITIONS FORECAST TODAY AND TONIGHT
OVER AREA BAYS AND SOUNDS. OVER THE OPEN ALABAMA AND NORTHWEST
FLORIDA GULF WATERS...GALE WARNINGS IN EFFECT BY NOON TODAY AND CONTINUING
THROUGH TONIGHT.

REFER TO THE LATEST MARINE WEATHER MESSAGE PRODUCT ISSUED BY THE
NATIONAL WEATHER SERVICE IN MOBILE FOR SPECIFIC INFORMATION ON NEAR
TERM WINDS...WAVES AND SEAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SMALL CRAFT ADVISORIES REMAIN IN EFFECT THROUGH 9 AM MONDAY OVER AREA
BAYS AND SOUNDS. GALE WARNINGS REMAIN IN EFFECT THROUGH 9 AM MONDAY OVER
THE OPEN ALABAMA AND NORTHWEST FLORIDA GULF WATERS. CONDITIONS TO
SLOWLY IMPROVE MONDAY AFTERNOON AND EVENING.

MODERATE TO STRONG NORTHWEST WINDS AND MODERATE SEAS RETURN TO THE
OPEN GULF WATERS WEDNESDAY NIGHT AND THURSDAY.

In the hours before

Local storm report, Jan 22, 2:30 AM CST, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOBILE AL
230 AM CST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             6 NW TILLMANS CORNER    30.64N 88.24W
01/21/2017  M2.00 INCH       MOBILE             AL   NWS EMPLOYEE

            OFF DUTY NWS EMPLOYEE REPORTS 2 INCH HAIL OFF DAWES RD

0709 PM     HAIL             1 S FOLEY               30.39N 87.68W
01/21/2017  E0.75 INCH       BALDWIN            AL   PUBLIC

            DIME TO PENNY SIZE HAIL REPORTED SOUTH OF FOLEY

0718 PM     HAIL             ELBERTA                 30.41N 87.60W
01/21/2017  E1.00 INCH       BALDWIN            AL   NWS EMPLOYEE

            OFF DUTY NWS EMPLOYEE REPORTS ONE INCH HAIL IN ELBERTA

0749 PM     HAIL             2 NNW PACE              30.63N 87.17W
01/21/2017  E1.25 INCH       SANTA ROSA         FL   PUBLIC

            ONE TO TWO INCH HAIL REPORTED NEAR PACE. TIME ESTIMATED
            VIA RADAR

0806 PM     HAIL             WALNUT HILL             30.89N 87.51W
01/21/2017  E1.50 INCH       ESCAMBIA           FL   NEWSPAPER

            1.5 TO 2 INCH HAIL REPORTED IN WALNUT HILL.TIME ESTIMATED
            FROM RADAR

0806 PM     HAIL             WALNUT HILL             30.89N 87.51W
01/21/2017  M2.00 INCH       ESCAMBIA           FL   NEWSPAPER

            REPORTS OF MEASURED 2 INCH HAIL NEAR WALNUT HILL.

0829 PM     HAIL             2 WNW BEAUMONT          31.19N 88.96W
01/21/2017  M1.00 INCH       PERRY              MS   STORM CHASER

            ONE INCH HAIL REPORTED NEAR BEAUMONT

0830 PM     TSTM WND DMG     BREWTON                 31.12N 87.07W
01/21/2017                   ESCAMBIA           AL   BROADCAST MEDIA

            TREE FELL ON COMMERCIAL BUILDING IN DOWNTOWN BREWTON.
            TIME ESTIMATED VIA RADAR

0940 PM     HAIL             BEAUMONT                31.17N 88.92W
01/21/2017  E1.00 INCH       PERRY              MS   BROADCAST MEDIA

            QUARTER SIZE HAIL REPORTED IN BEAUMONT WITH THUNDERSTORM
            PASSAGE. TIME ESTIMATED VIA RADAR

&&

CL

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 6:59 PM CSTSevere Thunderstorm WarningMOBEscambia46 min
Jan 21, 7:15 PM CSTSevere Thunderstorm WarningMOBEscambia, Santa Rosa45 min
Jan 21, 7:30 PM CSTTornado WarningMOBEscambia, Santa Rosa45 min
Jan 21, 7:46 PM CSTSevere Thunderstorm WarningMOBEscambia44 min
Jan 21, 7:51 PM CSTSevere Thunderstorm WarningMOBEscambia, Okaloosa, Santa Rosa54 min
Jan 21, 7:53 PM CSTSevere Thunderstorm WarningMOBEscambia, Okaloosa, Santa Rosa52 min
Jan 21, 8:11 PM CSTTornado WarningMOBEscambia, Santa Rosa49 min
Jan 21, 8:15 PM CSTTornado WarningMOBEscambia, Santa Rosa30 min
Jan 21, 8:28 PM CSTSevere Thunderstorm WarningMOBOkaloosa62 min
Jan 21, 8:51 PM CSTAreal Flood AdvisoryMOBEscambia, Santa Rosa6 hr
Jan 21, 9:37 PM CSTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa11 min
Jan 22, 5:23 AM CSTWind AdvisoryMOBEscambia, Okaloosa, Santa Rosa30 hr
Jan 22, 9:10 AM CSTSevere Thunderstorm WarningMOBEscambia, Santa Rosa50 min
Jan 22, 9:10 AM CSTTornado WarningMOBOkaloosa50 min
Jan 22, 9:31 AM CSTSevere Thunderstorm WarningMOBEscambia44 min
Jan 22, 9:37 AM CSTSpecial Weather StatementMOBSanta Rosa38 min
Jan 22, 10:00 AM CSTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa30 min
Jan 22, 10:04 AM CSTTornado WarningMOBOkaloosa, Santa Rosa41 min
Jan 22, 10:12 AM CSTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa48 min
Jan 22, 10:15 AM CSTSevere Thunderstorm WarningMOBEscambia, Santa Rosa45 min
Jan 22, 10:29 AM CSTSevere Thunderstorm WarningMOBOkaloosa46 min
Jan 22, 11:02 AM CSTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa58 min
Jan 22, 11:58 AM CSTSpecial Weather StatementMOBOkaloosa62 min
Jan 22, 4:15 PM CSTRiver Flood WarningMOBEscambia3 days
Jan 22, 4:16 PM CSTRiver Flood WarningMOBOkaloosa3 days

Nearby

Severe Thunderstorm Warnings in Florida, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.